# SDR MALA010487

- Difficulty date: April 5, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 429
- Aircraft time: 8,703 hours, 9,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN BNA, LT FLOORBOARD SUPPORT FLANGE IS GALLED BETWEEN FS 339 AND FS 389. MAINTENANCE REMOVED GALLED/CORROSION DAMAGE, MATERIAL REMAINING IS WITHIN LIMITS.  OK TO TREAT PRIME AND PAINT.  ALODINED, PRIMED AND PAINTED IAW SRM 51-242/43.
